| Catalog Number |
02.12.0510FR |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
03/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain.About 8 years and 2 months after the primary surgery, the surgeon revised the poly (from 10 to 13 mm) and resurfaced the natural patella.During the revision, it was noted that a right insert was implanted in the left knee during the primary surgery.It is unknown how this occurred and the issue was only noted during the explantation of the insert.The surgery was completed successfully.Additional note: femoral component and tibial tray are left.
Additional Manufacturer Narrative
Batch review performed on 4 april 2024: lot 153537: (b)(4) items manufactured and released on 07-oct-2015.Expiration date: 2020-aug-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.